DSpace university logo mark
Advanced Search
Japanese | English 

NAOSITE : Nagasaki University's Academic Output SITE > Faculty of Education > Bulletin > Science reports of the Faculty of Arts and Literature, Nagasaki University > No. 9 >


File Description SizeFormat
kyoikuS09_005.pdf347.53 kBAdobe PDFView/Open

Title: 凸凾数について
Other Titles: Some properties of convex functions / 凸函数について
Authors: 吉田, 誠一郎
Authors (alternative): Yoshida, Seiichiro
Issue Date: 31-Jan-1959
Publisher: 長崎大学学芸学部
Citation: 長崎大学学芸学部自然科学研究報告. vol.9, p.5-11; 1959
URI: http://hdl.handle.net/10069/33259
ISSN: 05471419
Type: Departmental Bulletin Paper
Text Version: publisher
Appears in Collections:No. 9

Citable URI : http://hdl.handle.net/10069/33259

All items in NAOSITE are protected by copyright, with all rights reserved.


Valid XHTML 1.0! Copyright © 2006-2015 Nagasaki University Library - Feedback Powerd by DSpace